MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 26MM F/IM NAIL-STER; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 26MM F/IM NAIL-STER; SCREW,FIXATION,BONE
Model Number 04.005.516S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: (b)(4), manufacturing date: june 19, 2019, expiration date: april 30, 2028, part number: 04.005.516s, 5.0mm ti locking screw w/t25 stardrive 26mm f/im nail-sterile, lot number: 3l20002 (sterile), lot quantity: 122.This lot was reworked for discoloration in the stardrive.Entire lot was determined to be acceptable after rework.Production order traveler met all inspection acceptance criteria.Inspection sheet, whirl threads, vibe, flute / final inspection met all inspection acceptance criteria after rework.Packaging label log (pll) lppf rev e, lmd was reviewed and was determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: component parts were not reviewed because the reported complaint condition of ¿aiming arm almost impossible to remove causing the screw used to be too short¿ does not indicate failure or breakage of the screw.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 during the insertion of a tibia nail and proximal interlock there was difficulty screwing the aiming arm for suprapatellar unto the insertion handle for suprapatellar.The aiming arm felt stripped.The aiming arm was eventually screwed on and was used in the procedure.Removal of the aiming arm was almost impossible, which caused the surgeon to measure the ti locking screw through the aiming arm.The locking screw measured too short and could not be used.Another longer, unknown screw was used instead.It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.Concomitant devices reported: insertion handle for suprapatellar (part number 03.010.440, lot 170472-101, quantity 1), aiming arm for suprapatellar (part number 03.010.441, lot 170387, quantity 1).This report involves one (1) 5.0mm ti locking screw w/t25 stardrive 26mm f/im nail-ster.This is report 1 of 3 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 26MM F/IM NAIL-STER
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10100720
Report Number2939274-2020-02556
Device Sequence Number17034329
Product Code HWC
UDI-Device Identifier10886982085856
UDI-Public(01)10886982085856
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.516S
Device Catalogue Number04.005.516S
Device Lot Number3L20002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date05/29/2020
Patient Sequence Number1
Patient Age47 YR